# SDR WVER2019050418

- Difficulty date: May 4, 2019
- Submitted: May 21, 2019
- Operation: Air carrier
- Aircraft: N244LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15233
- Aircraft time: 19,016 hours, 14,499 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS280.0 CIRCUMFRENCIAL JOINT CORRODED BETWEEN STRINGER 25R AND 26L.
